Star stability and star regularity for Mori domains
Rendiconti del Seminario Matematico della Università di Padova, Volume 126  (2011), p. 107-125
@article{RSMUP_2011__126__107_0,
     author = {Gabelli, Stefania and Picozza, Giampaolo},
     title = {Star stability and star regularity for Mori domains},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {126},
     year = {2011},
     pages = {107-125},
     zbl = {1279.13008},
     mrnumber = {2918202},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2011__126__107_0}
}
Gabelli, Stefania; Picozza, Giampaolo. Star stability and star regularity for Mori domains. Rendiconti del Seminario Matematico della Università di Padova, Volume 126 (2011) , pp. 107-125. http://www.numdam.org/item/RSMUP_2011__126__107_0/

[1] V. Barucci, Mori domains, Non-Noetherian Commutative Ring Theory; Recent Advances, Chapter 3, Kluwer Academic Publishers, 2000. | MR 1858157 | Zbl 1079.13509

[2] S. Bazzoni, Class semigroups of Prüfer domains, J. Algebra, 184 (1996), pp. 613-631. | MR 1409233 | Zbl 0856.13014

[3] S. Bazzoni, Groups in the class semigroups of Prüfer domains of finite character, Comm. Algebra, 28 (2000), pp. 5157-5167. | MR 1785492 | Zbl 0997.13005

[4] S. Bazzoni, Clifford regular domains, J. Algebra, 238 (2001), pp. 703-722. | MR 1823781 | Zbl 1027.13011

[5] S. Bazzoni, Finite character of finitely stable domains, J. Pure Appl. Algebra, to appear. | MR 2769222 | Zbl 1214.13007

[6] S. Bazzoni - L. Salce, Groups in the class semigroups of valuation domains, Israel J. Math., 95 (1996), pp. 135-155. | MR 1418291 | Zbl 0869.13006

[7] N. Bourbaki, Algèbre Commutative, Hermann, Paris, 1964. | MR 194450

[8] G. W. Chang - M. Zafrullah, The w -integral closure of integral domains, J. Algebra, 295 (2006), pp. 195-210. | MR 2188857 | Zbl 1096.13008

[9] D. E. Dobbs - E. G. Houston - T. G. Lucas - M. Zafrullah, t -linked overrings and Prüfer v -multiplication domains, Comm. Algebra, 17 (1989), pp. 2835-2852. | MR 1025612 | Zbl 0691.13015

[10] S. El Baghdadi - M. Fontana - G. Picozza, Semistar Dedekind domains, J. Pure Applied Algebra, 193 (2004), pp. 27-60. | MR 2076377 | Zbl 1081.13003

[11] S. El Baghdadi - S. Gabelli, w -divisorial domains, J. Algebra, 285 (2005), pp. 335-355. | MR 2119116 | Zbl 1094.13037

[12] J. Elliot, Functorial properties of star operations, Comm. Algebra, 38 (2010), pp. 1466-1490. | MR 2656588 | Zbl 1200.13006

[13] M. Fontana - K. A. Loper, Kronecker function rings: a general approach, Ideal theoretic methods in commutative algebra (Columbia, MO, 1999), Lecture Notes in Pure and Appl. Math., vol. 220 (Dekker, New York, 2001), pp. 189-205. | MR 1836601 | Zbl 1042.13002

[14] S. Gabelli - E. Houston, Ideal Theory in Pullbacks, Non-Noetherian Commutative Ring Theory; Recent Advances, Chapter 9, Kluwer Academic Publishers, 2000. | MR 1858163 | Zbl 1094.13501

[15] S. Gabelli - G. Picozza, Star-stable domains, J. Pure Applied Algebra, 208 (2007), pp. 853-866. | MR 2283430 | Zbl 1174.13004

[16] S. Gabelli - G. Picozza, Stability and regularity with respect to star operations, Comm. Algebra, to appear.

[17] R. Gilmer, Multiplicative ideal theory. Pure and Applied Mathematics, No. 12. Marcel Dekker, Inc., New York, 1972. | MR 427289 | Zbl 0248.13001

[18] F. Halter-Koch, Clifford semigroups of ideals in monoids and domains, Forum Math., 21 (2009), pp. 1001-1020. | MR 2574145 | Zbl 1189.13002

[19] J. R. Hedstrom - E. G. Houston, Pseudo-valuation domains. II. Pacific J. Math., 75, no. 1 (1978), pp. 137-147. | MR 485811 | Zbl 0368.13002

[20] S. Kabbaj - A. Mimouni, Class semigroups of integral domains, J. Algebra, 264 (2003), pp. 620-640. | MR 1981425 | Zbl 1027.13012

[21] S. Kabbaj - A. Mimouni, t -Class semigroups of integral domains, J. reine angew. Math., 612 (2007), pp. 213-229. | MR 2364057 | Zbl 1151.13003

[22] S. Kabbaj - A. Mimouni, Constituent groups of Clifford semigroups arising from t -closure, J. Algebra, 321 (2009), pp. 1443-1452. | MR 2494399 | Zbl 1173.13020

[23] S. Kabbaj - A. Mimouni, t -Class semigroups of Noetherian domains, Commutative Algebra and its applications, de Gruyter (2009), pp. 283-290. | MR 2606293 | Zbl 1177.13029

[24] B. G. Kang, Prüfer v -multiplication domains and the ring R[X] N v , J. Algebra, 123 (1989), pp. 151-170. | MR 1000481 | Zbl 0668.13002

[25] A. Mimouni, Pullbacks and coherent-like properties, Advances in commutative ring theory (Fez, 1997), pp. 437-459, Lecture Notes in Pure and Appl. Math., 205 (Dekker, New York, 1999). | MR 1767424 | Zbl 0963.13005

[26] B. Olberding, Globalizing local properties of Prüfer domains, J. Algebra, 205, no. 2 (1998), pp. 480-504. | MR 1632741 | Zbl 0928.13013

[27] B. Olberding, Stability, duality and 2 -generated ideals, and a canonical decomposition of modules, Rend. Sem. Mat. Univ. Padova, 106 (2001), pp. 261-290. | Numdam | MR 1876223 | Zbl 1072.13506

[28] B. Olberding, On the classification of stable domains, J. Algebra, 243, no. 1 (2001), pp. 177-197. | MR 1851660 | Zbl 1042.13013

[29] B. Olberding, On the structure of stable domains, Comm. Algebra, 30, no. 2 (2002), pp. 877-895. | MR 1883031 | Zbl 1073.13014

[30] B. Olberding, An exceptional class of stable domains 2003.

[31] G. Picozza, Star operations on overrings and semistar operations, Comm. Algebra, 33 (2005), pp. 2051-2073. | MR 2150860 | Zbl 1088.13001

[32] D. Rush, Two-generated ideals and representations of abelian groups over valuation rings. J. Algebra, 177, no. 1 (1995), pp. 77-101. | MR 1356360 | Zbl 0846.16023

[33] Wang Fanggui - R. L. Mccasland, On strong Mori domains, J. Pure Appl. Algebra, 135 (1999), pp. 155-165. | MR 1667555 | Zbl 0943.13017

[34] P. Zanardo - U. Zannier, The class semigroup of orders in number fields, Math. Proc. Cambridge Philos. Soc., 115 (1994), pp. 379-391. | MR 1269926 | Zbl 0828.11068